MathSciNet Relay Station
MathSciNet bibliographic data
MR848864 11D41
Cao, Zhen Fu On the Diophantine equation $x\sp {2n}-{\scr D}y\sp 2=1$. Proc. Amer. Math. Soc. 98 (1986), no. 1, 11–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement